# SDR PCAA9700340

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 5,493 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT TO BOS, NR 2 ENGINE OIL PRESSURE WAS OBSERVED FLUCTUATING BETWEEN 40 AND 55 PSI.  A/C DIVERTED INTO BGM AND LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND NR 2 ENGINE OIL COOLER CRACKED AND LEAKING.  REMOVED AND REPLACED OIL COOLER, SERVICED ENGINE OIL.  GROUND OPERATION AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
